# SDR VNAA2018111111101

- Difficulty date: November 11, 2018
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 20,731 hours, 14,928 cycles
- Engine: Ge CF348C5B1
- Engine time: 23,307 hours, 16,615 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT OF JFK THERE WAS A SEVERE ENGINE VIBRATION. EMERGENCY DECLARED AND RETURN TO FIELD IMMEDIATELY.  EMERGENCY CANCELED AFTER EXITING RUNWAY. EMERGENCY EQUIPMENT WAS STANDING BY BUT DID NOT RESPOND TO AIRCRAFT.  THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED LH ENGINE.
